Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Red itchy bumps on legs, arms, torso, look like flea bites. Causes and treatment?

We just got back from XXXXXX on Monday. My husband and I both have red, itchy bumps that have come up on our legs and arms and now starting on our torso s. They look like flea bites do on me, but they itch horribly like chiggers. Any idea what it might be. I know hey said they were spraying the beaches everyday for sand fleas. They are about to make me crazy.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
If they are exclusively present on exposed parts like arm and legs, they could be due to insect bites.
But as they are spreading to torso and associated with itching, could an allergic skin reaction also a possibility.
You can apply a calamine containing lotion externally over the skin for soothing effect.
Take oral antihistamine like cetirizine to get relief from itching.
Consult the doctor for clinical examination and for further medication.
Hope I have answered your query.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor